# SDR DLM88991873

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Part time: 20,366 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLT ATTENDANT REPORTED LOUD NOISE AND VIBRATION AFTER T/O.  AT FL 260 NR 1 ENG COMPRESSOR STALLED.  FOUND BIRD REMAINS IN NR 1 ENG INLET AND FOD DAMAGE.  REPLACED ENGINE.
